# SDR SWAA100405

- Difficulty date: January 22, 2010
- Submitted: January 25, 2010
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 25,215 hours, 16,195 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 113A41001
- Part serial: 001003
- Condition: Delaminated
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND LT WING NR 1 SPOILER UPPER SURFACE DELAMINATED.  REMOVED AND REPLACED NR 1 SPOILER PER MM.
